# SDR TWAA9807909

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49368
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CORROSION AT STATION 200 TO 218, LONGERON 18L FORWARD AND AFT OF LAV VENT. CLEANED CORROSION PER SRM 51-10-3, PAR 31-42, AND INSTALLED NEW MEMBRANE PER SRM 53-05, FIG 96.  (M)
